# SDR UPS04243081

- Difficulty date: August 17, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK INDICATION AT WS 205 ON LT UPPER CHORD REAR SPAR.  REPAIR CARRIED OUT IAW AAAE EO 2004-077-005.  REF UPS EO B727-5710-20995.
